# SDR DALA2025030201592

- Difficulty date: March 1, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,081 hours, 6,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8122, AFT CABIN FLOOR- RT AFT MCD LWR SILL CORRODED AT FR 76. CORRECTIVE ACTION: COMPLIED WITH ER/A 623665-14 PRI REV 0, REV 1, AND FINAL ER/A 623665-14 REV ORIGINAL SECTION 1. (LP 0836262)
